Original Article

1. Coupled Fixed Point Theorem in Dislocated Quasi b­-Metric Spaces

Pages 113-118

Mujeeb Ur Rahman; Muhammad Sarwar


2. Tripled Periodic Boundary Value Problems of Nonlinear Second Order Differential Equations

Pages 119-128

Animesh Gupta; Saurabh Manro


3. A mollified solution of a nonlinear inverse heat conduction problem

Pages 129-138

Soheila Bodaghi; Ali Zakeri


4. Fixed points of a Θ-contraction on metric spaces with a graph

Pages 139-149

Wudthichai Onsod; Teerapol Saleewong; Jamshaid Ahmad; Abdullah Eqal Al-Mazrooei